Pubblicazioni il cui periodico è "COMMUNICATIONS IN CONTEMPORARY MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 7.

Articolo di rivista Impera, Debora; Rimoldi, Michele (2017)
Rigidity results and topology at infinity of translating solitons of the mean curvature flow. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 19 n. 6, 1750002-. - ISSN 0219-1997
Web of Science: 0 - Scopus: 0

Articolo di rivista Debdip Ganguly;Kunnath Sandeep (2015)
Nondegeneracy of positive solutions of semilinear elliptic problems in the hyperbolic space. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 17, 1450019-. - ISSN 0219-1997
Web of Science: 2 - Scopus: 2

Articolo di rivista Mastrolia, Paolo; Rigoli, Marco; Rimoldi, Michele (2013)
Some geometric analysis on generic Ricci solitons. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 15 n. 3, 1250058-. - ISSN 0219-1997
Web of Science: 7 - Scopus: 8

Articolo di rivista Degiovanni M., Lancelotti S., Perera K. (2010)
Nontrivial solutions of p-superlinear p-Laplacian problems via a cohomological local splitting. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 12 n. 3, pp. 475-486. - ISSN 0219-1997
Web of Science: 5 - Scopus: 8
[img] [img]
Preview

Articolo di rivista Secchi S; Serra E. (2006)
Symmetry breaking results for problems with exponential growth in the unit disk. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 8, pp. 823-839. - ISSN 0219-1997
Web of Science: 6 - Scopus: 7

Articolo di rivista Musso M.; A. Pistoia. (2003)
Double blow-up solutions for aBrezis-Nirenberg type problem}. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 5, pp. 1-28. - ISSN 0219-1997
Web of Science: 9 - Scopus: 11

Articolo di rivista Bini G; Fontanari C. (2002)
On the Cohomology of $overline{mathcal{M}}_{0,n}(mathbb{P} ^1,d)$. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 4, pp. 751-761. - ISSN 0219-1997
Scopus: 5

Questa lista è stata generata il Fri Nov 17 05:40:29 2017 CET.